MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 8 months and 8 days post a previous revision, the patient was revised again due to humeral liner dissociation.The patient was using an angle grinder when the liner dissociated.The glenosphere, liner, adapter tray, screw kit and locking screw were revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Previous revision reported under 1038671-2023-02616.
 
Additional Manufacturer Narrative
Pending investigation.D10: 7322707 320-02-42 - rs expanded glenosphere 42mm, +4mm offset a659515 320-15-05 - eq rev locking screw a659516 320-15-05 - eq rev locking screw a566759 320-20-00 - eq reverse torque defining screw kit.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of humeral liner disassociation.The reported humeral liner disassociation may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, or any combination of these possibilities.However this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19623711
Report Number1038671-2024-02165
Device Sequence Number6359948
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale